Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 160, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 10:53 PM CDT for 6 counties in Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 10:53 PM CDT (03:53 UTC)
- Expired
- May 26, 2016, 11:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:00 PM CDT | HAIL 1.75 | 1 Nne Kerrville, TX | MEDIA REPORTED GOLF BALL SIZED HAIL AT SCHREINER GOLF COURSE IN KERRVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 10:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
713
WUUS54 KEWX 270353
SVREWX
TXC031-053-171-259-265-299-270445-
/O.NEW.KEWX.SV.W.0160.160527T0353Z-160527T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
EAST CENTRAL KERR COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 1053 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ECKERT TO NEAR STONEWALL TO NEAR KERRVILLE
STATE PARK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KERRVILLE...FREDERICKSBURG...MARBLE FALLS...ROUND MOUNTAIN...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...JOHNSON CITY...STONEWALL...
HIGHLAND HAVEN...SANDY...FLUGRATH...BLOWOUT...KERRVILLE STATE PARK...
PEDERNALES FALLS STATE PARK...ECKERT...CRABAPPLE...CYPRESS MILL...CAIN
CITY AND LBJ STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3067 9820 3031 9819 3001 9855 3000 9919
3047 9888
TIME...MOT...LOC 0353Z 253DEG 39KT 3045 9871 3027 9869 3004 9909
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
464
WWUS54 KEWX 270420
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT THU MAY 26 2016
TXC031-053-171-259-265-299-270445-
/O.CON.KEWX.SV.W.0160.000000T0000Z-160527T0445Z/
BURNET TX-GILLESPIE TX-BLANCO TX-KERR TX-KENDALL TX-LLANO TX-
1120 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN BURNET...EASTERN GILLESPIE...BLANCO...EAST CENTRAL
KERR...NORTHERN KENDALL AND SOUTHEASTERN LLANO COUNTIES...
AT 1119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HORSESHOE BAY TO NEAR JOHNSON CITY TO NEAR
BANKERSMITH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KERRVILLE...FREDERICKSBURG...MARBLE FALLS...ROUND MOUNTAIN...GRANITE
SHOALS...HORSESHOE BAY...MEADOWLAKES...JOHNSON CITY...STONEWALL...SANDY...
FLUGRATH...BLOWOUT...KERRVILLE STATE PARK...PEDERNALES FALLS STATE PARK...
CYPRESS MILL...CAIN CITY...LBJ STATE PARK...ROCKY HILL...WILLOW CITY AND
BANKERSMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3067 9820 3031 9819 3001 9855 3000 9919
3013 9910 3052 9858
TIME...MOT...LOC 0419Z 254DEG 36KT 3051 9844 3033 9842 3010 9882
HAIL...0.88IN
WIND...60MPH
$$
MO277
WWUS54 KEWX 270440
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT THU MAY 26 2016
TXC031-053-171-259-265-299-270449-
/O.EXP.KEWX.SV.W.0160.000000T0000Z-160527T0445Z/
BURNET TX-GILLESPIE TX-BLANCO TX-KERR TX-KENDALL TX-LLANO TX-
1140 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BURNET...EASTERN
GILLESPIE...BLANCO...EAST CENTRAL KERR...NORTHERN KENDALL AND
SOUTHEASTERN LLANO COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED TO JUST BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND WIND GUSTS TO 50 MPH IS STILL POSSIBLE WITH THESE
THUNDERSTORMS. THERE IS ALSO A POTENTIAL FOR FLASH
FLOODING...ESPECIALLY BETWEEN KERRVILLE AND BANKERSMITH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3067 9820 3031 9819 3001 9855 3000 9919
3013 9910 3052 9858
TIME...MOT...LOC 0432Z 253DEG 39KT 3051 9844 3033 9842 3010 9882
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:43 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 26, 7:43 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 743 PM CDT THU MAY 26 2016 .UPDATE... Please see the 00Z aviation forecast discussion below. && .AVIATION... Convection chances will be the main concern across the region through the remainder of this evening. Based on radar trends, we have gone with TEMPO groups for TSRA at KAUS and KDRT for the next couple of hours. We will also include TEMPO groups for SAT/SSF between 06Z-10Z as activity is expected to move in from the west. Additional rainfall chances appear in the offing for our I-35 sites late tomorrow afternoon and we'll mention PROB30 groups to cover. && .PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/ UPDATE... In coordination with SPC, we have issued a Severe Thunderstorm Watch along and northwest of a Junction to Uvalde to Del Rio line. Showers and thunderstorms continued to develop over the Serranias del Burro mountains to southwestern Texas. Strong instability and shear are noted across our area. PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/ SHORT TERM (Tonight through Friday Night)... Have issued a Flash Flood Watch for areas along and east of a Burnet to Boerne to San Antonio to Karnes City line for this afternoon through late tonight. A surface boundary from morning rains over Central Texas is slowly drifting south along the I-35 corridor and provided lift to generate showers and thunderstorms. PWS have risen to near 2 inches across the Hill Country and South Central Texas tapering to near 1.5 inches along the Rio Grande. Due to earlier clearing skies allowing convective temperatures to be reached, showers and thunderstorms have developed out west from the Serranias del Burro of Mexico across the Big Bend into southwestern Texas. Expect showers and thunderstorms to continue across the eastern areas with locally heavy rains causing some flooding this afternoon into evening. Showers and thunderstorms out west will organize and move east across our area this evening into the overnight hours. This will cause another round of locally heavy rains. With the rains ongoing in the east adding to the saturated soils...the threat for flooding will continue into the overnight hours especially across eastern areas. An upper level trough will move northeast across the plains states on Wednesday forcing a dryline into the Edwards Plateau and Rio Grande Plains on Friday. Showers and thunderstorms will develop along and east of the dryline. More locally heavy rains are possible with PWS near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6 km shear will allow for strong to severe storms this afternoon through Friday evening. LONG TERM (Saturday through Thursday)... A series of upper level impulses will move across the southern tier of states. A moist and unstable airmass lingers over our area due to a persistent southeasterly lower flow off the Gulf of Mexico. As a result, periods of showers and thunderstorms are expected Saturday through Thursday. Similar to the short term, a few strong to severe storms and locally heavy rains with flooding are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 85 73 90 73 / 60 60 40 30 20 Austin Bergstrom Intl Airport 73 85 72 89 72 / 60 60 40 30 20 New Braunfels Muni Airport 73 87 72 88 73 / 50 60 30 30 20 Burnet Muni Airport 71 85 71 88 71 / 60 60 30 30 20 Del Rio Intl Airport 72 95 71 90 73 / 60 10 10 40 30 Georgetown Muni Airport 72 84 72 89 71 / 60 60 40 30 20 Hondo Muni Airport 73 91 73 90 73 / 60 30 20 30 30 San Marcos Muni Airport 73 86 72 88 72 / 50 60 30 30 20 La Grange - Fayette Regional 75 85 75 88 73 / 50 70 40 30 10 San Antonio Intl Airport 74 87 74 88 73 / 60 40 20 30 20 Stinson Muni Airport 75 90 75 90 75 / 60 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Friday for the following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt... Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca... Lee...Travis...Williamson...Wilson. && Mesoscale/Aviation...LH Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-272245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 26, 9:30 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT THU MAY 26 2016
TXZ209-270300-
FAYETTE TX-
930 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1000 PM CDT...
AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LA GRANGE...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...
WARRENTON...WINEDALE...REK HILL...WALDECK...WILLOW SPRINGS...RUTERSVILLE...
MULLINS PRAIRIE AND RABBS PRAIRIE.
LAT...LON 2986 9665 2982 9689 2998 9696 3016 9669
3015 9668 3015 9665 3013 9665 3011 9663
3008 9663 3006 9662 3004 9662 2996 9657
TIME...MOT...LOC 0229Z 247DEG 15KT 2992 9685
LJHSpecial weather statement, May 26, 9:46 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT THU MAY 26 2016
TXZ191>193-208-270330-
BASTROP TX-CALDWELL TX-TRAVIS TX-HAYS TX-
946 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BASTROP...NORTHWESTERN
CALDWELL...SOUTHEASTERN TRAVIS AND EAST CENTRAL HAYS COUNTIES UNTIL
1030 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUDA...OR 8 MILES SOUTH OF TANGLEWOOD FOREST...MOVING NORTHEAST AT 20
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...ELGIN...AUSTIN BERGSTROM INT AP...KYLE...BUDA...UHLAND...MUSTANG
RIDGE...NIEDERWALD...CEDAR CREEK...WYLDWOOD...CAMP SWIFT...ONION CREEK...
MOUNTAIN CITY...SAN LEANNA...WEBBERVILLE...HAYS...CREEDMOOR...DEL VALLE...
MANCHACA AND MAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2994 9782 3009 9793 3041 9735 3034 9720
3026 9709 3026 9710
TIME...MOT...LOC 0246Z 237DEG 16KT 3005 9782
ALLENLocal storm report, May 26, 10:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 4 ESE KERR WILDLIFE MGM 30.06N 99.44W
05/26/2016 E1.50 INCH KERR TX TRAINED SPOTTER
LOTS OF HAIL COVERING THE YARD...SOME HAIL AS BIG AS
PING PONG BALLS.
&&
EVENT NUMBER EWX1600438Local storm report, May 26, 10:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM FLASH FLOOD 2 W PILOT KNOB 30.16N 97.73W
05/26/2016 TRAVIS TX CITY OFFICIAL
LOW WATER CROSSINGS BEGINNING TO CLOSE IN SOUTH AUSTIN
DUE TO WATER OVER THE ROADWAYS.
&&
EVENT NUMBER EWX1600439Local storm report, May 26, 10:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 1 W KERRVILLE 30.04N 99.15W
05/26/2016 E1.00 INCH KERR TX AMATEUR RADIO
HAM RADIO OPERATOR REPORTING QUARTER SIZE HAIL IN
KERRVILLE.
&&
EVENT NUMBER EWX1600440Local storm report, May 26, 10:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 1 WNW KERRVILLE 30.05N 99.16W
05/26/2016 E2.00 INCH KERR TX AMATEUR RADIO
REPORT VIA HAM RADIO OF 2 INCH HAIL FALLING AT THE
STATE HOSPITAL IN KERRVILLE.
&&
EVENT NUMBER EWX1600441The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 26, 7:23 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Val Verde | 49 min |
| May 26, 8:27 PM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| May 26, 8:36 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 42 min |
| May 26, 9:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 40 min |
| May 26, 9:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| May 26, 9:21 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| May 26, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 52 min |
| May 26, 9:30 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 9:46 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 26, 10:06 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 26, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis | 39 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr, Llano | 65 min |
| May 26, 10:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 47 min |
| May 26, 11:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 26, 11:28 PM CDT | River Flood Warning | EWX | Travis | 20 hr |
| May 26, 11:37 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 26, 11:51 PM CDT | Special Weather Statement | EWX | Blanco | 54 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 4 hr |
| May 27, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 57 min |
| May 27, 12:10 AM CDT | River Flood Warning | EWX | Fayette | 69 hr |
| May 27, 12:11 AM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 27, 12:19 AM CDT | River Flood Warning | EWX | Bastrop | 32 hr |
| May 27, 12:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 54 min |
| May 27, 12:43 AM CDT | Special Weather Statement | EWX | Bastrop | 47 min |
| May 27, 12:47 AM CDT | Tornado Warning | EWX | Bastrop | 28 min |
| May 27, 1:00 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| May 27, 1:03 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 15 hr |
| May 27, 1:46 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 59 min |
| May 27, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 53 min |
| May 27, 1:58 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 54 hr |
| May 27, 2:42 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| May 27, 3:28 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 27, 4:34 PM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 27, 4:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| May 27, 5:27 PM CDT | Special Weather Statement | EWX | Lavaca | 63 min |
| May 27, 5:37 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | EWX | DeWitt | 2 hr |
| May 27, 6:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.